# SDR FDEA200912114410

- Difficulty date: December 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1581 TO STA 1601 X= -8.5 SEAT TRACK FOUND CORROSION.   SEAT TRACK REPAIRED IAW SRM 53-00-52, FIG 201 REPAIR 1 REV 42 (MAJOR REAPIR).
